# SDR UIEA2016031600171

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 90,816 hours, 16,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP MID FLAP AREA, HAS PUNCTURES IN LOWER SURFACE, STONE DAMAGE.  PERMANENT COMPOSITE REPAIR IAW SRM 57-53-01-2-R1.
